# SDR DXTA2012092405132

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 10,591 hours, 6,501 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PASSENGER REPORTED A BURNING ODOR. NO SMOKE WAS APPARENT AND NO ODOR IN COCKPIT.  AFTER LANDING, PASSENGERS STATED THAT IT CAME FROM THE REAR CABIN AREA AND HAD A BURNING ELECTRICAL, OR ACRID ODOR.   A FAINT ODOR OF OIL COULD BE SMELLED WITH PACKS RUNNING.  COMPLETED ACM FAULT ISOLATION TESTS.  TEST DETERMINED WATER SEPARATOR SOCKS TO BE CLEANED.  CLEANED WATER SEPARATOR SOCKS INSTALLED AND PERFORMED DUCT BURN OUT PROCEDURES.  NO ODOR IN CABIN NOTICED.  ALL WORK IAW MM 21-52-00.
